# SDR ASAA2021080735652

- Difficulty date: August 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 34,773 hours, 10,137 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: AAR6639
- Condition: Leaking
- Location: Nr 2 Vsv
- Part time: 16,797 hours, 4,892 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF LP 60221973 FOR #2 ENG FUEL LEAK @ L/H & R/H VSV & FUEL LEAK ON TBV DRAIN. GROUNDED - YES. PERFORMED IDLE LEAK CHECK FOUND NO EVIDENCE OF ACTIVE LEAKS AT ANY DRAIN LOCATION. FOUND DISCREPANCY ON DRAIN LINE FROM THE TBV. REMOVED AND REPLACED TRANSIENT BLEED VALVE REF B737-800 AMM 75-23-01-400-801-F00. LEAK AND OPS TEST GOOD. REMOVED AND REPLACED THE #2 ENG L/H AND R/H VSV ACTUATORS PER AMM 75-31-01 AND 75-31-01-790-801. OPS AND LEAK CHECK GOOD.
